# SDR VGCA20120313

- Difficulty date: March 13, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N141FL
- Make and model: Cvac 580
- Aircraft serial: 111
- Aircraft time: 32,265 hours, 29,786 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 42156AB1892
- Condition: Cracked
- Location: Zone 500
- Part time: 32,265 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ZONE 1 FIRE WARNING. FOUND EXHAUST DUCT CRACKED.
